# SDR DALA2024020801690

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 FR16RH AT DOOR STOP NO 7 LEVEL, DBL JGL AREA / FASTENER HOLE #6 CRACK. CORRECTIVE ACTION: REPAIR PER ER/A 614198-14. (0191626).
